On the use of structural equation models in marketing modeling

J.E.B.M. Steenkamp, H. Baumgartner

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)195-202
Number of pages7
JournalInternational Journal of Research in Marketing
Volume17
Issue number2/3
Publication statusPublished - 2000

Cite this

Steenkamp, J. E. B. M., & Baumgartner, H. (2000). On the use of structural equation models in marketing modeling. International Journal of Research in Marketing, 17(2/3), 195-202.
Steenkamp, J.E.B.M. ; Baumgartner, H. / On the use of structural equation models in marketing modeling. In: International Journal of Research in Marketing. 2000 ; Vol. 17, No. 2/3. pp. 195-202.
@article{348fb88e7a9a498591b5af7d5b648938,
title = "On the use of structural equation models in marketing modeling",
author = "J.E.B.M. Steenkamp and H. Baumgartner",
note = "Pagination: 7",
year = "2000",
language = "English",
volume = "17",
pages = "195--202",
journal = "International Journal of Research in Marketing",
issn = "0167-8116",
publisher = "Elsevier Science BV",
number = "2/3",

}

Steenkamp, JEBM & Baumgartner, H 2000, 'On the use of structural equation models in marketing modeling', International Journal of Research in Marketing, vol. 17, no. 2/3, pp. 195-202.

On the use of structural equation models in marketing modeling. / Steenkamp, J.E.B.M.; Baumgartner, H.

In: International Journal of Research in Marketing, Vol. 17, No. 2/3, 2000, p. 195-202.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - On the use of structural equation models in marketing modeling

AU - Steenkamp, J.E.B.M.

AU - Baumgartner, H.

N1 - Pagination: 7

PY - 2000

Y1 - 2000

M3 - Article

VL - 17

SP - 195

EP - 202

JO - International Journal of Research in Marketing

JF - International Journal of Research in Marketing

SN - 0167-8116

IS - 2/3

ER -